# SDR GLBA20090805G

- Difficulty date: August 2, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 26,632 hours, 33,654 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED THAT THE MLG DID NOT RETRACT AFTER TAKEOFF AND IN TRANSIT LIGHTS DID NOT COME ON AND 3 GREEN STILL ANNUNCIATED.  PILOTS CYCLED MLG HANDLE WITH THE SAME RESULT.  PERFORMED A MANUAL MLG EXTENSION CHECK LIST AT THE DIRECTION OF MX CONTROL. MLG MOTOR COULD NOT BE HEARD.  MX INSPECTED WIRE HARNESS FOR MLG FROM LT WING ENTRY INTO FUSELAGE AND TO FLOOR CIRCUIT BREAKER PANEL AND PRINTED CIRCUIT BOARDS.  NO DISCREPANCIES WERE NOTED.  MX RESECURED HARNESS AND ADJUSTED THE LT SQUAT SWITCH IAW MM 32-60-05.  MX ALSO ADJUSTED LT UPLOCK SWITCH IAW MM 32-60-00.  MX CYCLED MLG THROUGH EXTENSION AND RETRACTION IAW MM 32-30-00 OPERATIONAL CHECKS WERE GOOD.
